# SDR SIMA20131031003

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 29,746 hours, 25,695 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT NR 1 ENGINE HAS EXHAUST SMOKE FROM TAIL PIPE AFTER SHUTDOWN AND ODOR OF BURNING OIL.   R & R LT ENGINE SHAFT PLUG IAW EO-EM-7200-139. PERFORMED ENGINE RUNS,  NO SMOKE NOTICED ON LT ENGINE SHUTDOWN.
